# SDR ASOA200900588

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEQ 37 \ 2000-0016 LT LOWER FS280 BULKHEAD WEB HAS AREA OF SURFACE CORROSION AT LBL15 ON EXISTING REPAIR INSERT.  BLENDED CORROSION .003 INCH MATERIAL REMOVED OVER A SURFACE AREA OF APPROX 1 SQUARE INCH, .005 INCH MAX BLEND DEPTH ALLOWED.  OK TO APPLY FINISH CODE (16064), APPLIED ALODINE AND PRIMER TO TREATED AREA.  ALL WORK DONE IAW CRJ 700 SRM 53-11-10-201-003-A01 REPAIR A.  WEB IS SERVICEABLE AND OK FOR CONTINUED SERVICE.
